# SDR AALA20040245

- Difficulty date: February 13, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173819
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RESPOND TO FLAP UP SETTING.  WHEN ATTEMPTING TO SELECT FLAPS EXTENSION USING ALTERNATE FLAPS SWITCH AN ASYMMETRICAL FLAP INDICATION OCCURRED.  FLAP HANDLE IN 2 DEG, RT INDICATOR 1.25 DEG, LT INDICATOR 1.5 DEG, L/E DEVICE INDICATORS ALL ILLUMINATED YELLOW. THERE WAS NO NOTICEABLE ROLL WHEN FLAP INDICATOR SHOWED AN ASYMMETRICAL CONDITION.  PRIOR TO INITIATING PROCEDURE FLAP POSITION/SKEW SENSOR & INDICATOR CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, IT IMMEDIATELY POPPED AGAIN.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LAND CHECK, NO DEFECTS OR DAMAGE FOUND.  REPLACED LT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
